MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION 800 CONNECTOR ASSEMBLY TOOL; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION 800 CONNECTOR ASSEMBLY TOOL; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Model Number 72400271
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/16/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during preparation for an artificial urinary sphincter(aus) implant surgery, the physician received a connector assembly tool with no red label indicating that the instrument had been sterilized.The customer thought that there was no information on the package of the connector tool stating that this instrument was not sterile, but there was information on the packaging that indicated that the connector assemble tool was not sterilized.Because of that, the physician did not sterilize the connector assembly tool and the surgery had to be postponed.It was noted that the packaging had not been damaged.There were no patient complications related to this event.

Brand Name
800 CONNECTOR ASSEMBLY TOOL
Common Device Name
DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
10700 bren road w
minnetonka MN 55343
MDR Report Key10816496
Report Number2183959-2020-05381
Device Sequence Number19878215
Product Code EZY
UDI-Device Identifier00878953000831
UDI-Public00878953000831
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
P010020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number72400271
Device Catalogue Number72400271
Device Lot Number1000417582
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/16/2020
Initial Report FDA Received Date11/10/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;